Alert archive / New York / Wind Advisories in 2009
Wind Advisory 31, NWS New York, NY
NWS New York, NY issued this wind advisory at Dec 29, 2009, 3:54 AM EST for 4 counties in Connecticut; 9 counties in New York; Hudson County, Passaic County, New Jersey. It took effect at Dec 29, 2009, 4:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2009, 3:54 AM EST (08:54 UTC)
- In effect from
- Dec 29, 2009, 4:00 AM EST
- Expired
- Dec 29, 2009, 7:00 PM EST
- In force
- 15 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Hudson County, NJ, Passaic County, NJ, Bronx County, NY, Kings County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 66 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1768 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KOKX 290854 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 354 AM EST TUE DEC 29 2009 ...STRONG WINDS TODAY... .AN ARCTIC COLD FRONT WILL SWEEP OFFSHORE THIS MORNING. STRONG NORTHWEST WINDS CAN BE EXPECTED INTO THIS EVENING. CTZ005>012-NJZ002>006-011-NYZ067>081-291700- /O.NEW.KOKX.WI.Y.0031.091229T0900Z-091230T0000Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 354 AM EST TUE DEC 29 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED TODAY IN THE WAKE OF AN ARCTIC COLD FRONT. THE STRONGEST WINDS WILL BE FROM LATE MORNING INTO THE AFTERNOON. THE GUSTY WINDS WILL GRADUALLY DIMINISH AFTER DARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH... OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JMC
2 follow-up statements
000 WWUS71 KOKX 291043 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 543 AM EST TUE DEC 29 2009 ...STRONG WINDS TODAY... .STRONG NORTHWEST WINDS CAN BE EXPECTED TODAY IN THE WAKE OF AN ARCTIC COLD FRONT. WINDS WILL GRADUALLY DIMINISH TONIGHT AS THE PRESSURE GRADIENT EASES. CTZ005>012-NJZ002>006-011-NYZ067>081-291845- /O.CON.KOKX.WI.Y.0031.000000T0000Z-091230T0000Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 543 AM EST TUE DEC 29 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED TODAY IN THE WAKE OF AN ARCTIC COLD FRONT. THE GUSTY WINDS WILL GRADUALLY DIMINISH AFTER DARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH... OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JMC
000 WWUS71 KOKX 291736 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1236 PM EST TUE DEC 29 2009 ...STRONG WINDS CONTINUE THIS AFTERNOON... .STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON IN THE WAKE OF AN ARCTIC COLD FRONT. WINDS WILL GRADUALLY DIMINISH TONIGHT AS THE PRESSURE GRADIENT EASES. CTZ005>012-NJZ002>006-011-NYZ067>081-300000- /O.CON.KOKX.WI.Y.0031.000000T0000Z-091230T0000Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 1236 PM EST TUE DEC 29 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH CAN BE EXPECTED THROUGH THIS AFTERNOON. THE GUSTY WINDS WILL GRADUALLY DIMINISH AFTER DARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH... OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Dec 29, 1:14 AM EST, 2 hours 40 minutes earlier.
Area forecast discussion, Dec 29, 1:14 AM EST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
114 AM EST TUE DEC 29 2009
.SYNOPSIS...
A COLD AND BLUSTERY PATTERN WILL BE IN PLACE THE NEXT FEW DAYS...
WITH HIGH PRESSURE BUILDING IN BEHIND AN ARCTIC FRONT. THE HIGH
WILL REMAIN IN CONTROL THROUGH THURSDAY. THE POTENTIAL FOR A
COASTAL STORM EXISTS FOR THE START OF THE NEW YEAR.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
ARCTIC FRONT WILL PUSH ACROSS THE AREA EARLY THIS MORNING. COMBINATION
OF GUSTY WINDS AND FALLING TEMPERATURES WILL DRAG WIND CHILLS DOWN
THROUGH THE SINGLE DIGITS...WITH WIND CHILLS NEAR ZERO BY DAYBREAK
NORTH/WEST OF NYC.
WINDS WILL REMAIN BELOW ADVISORY LEVELS...WITH THE HIGHEST GUSTS
ABOUT 40 MPH.
A FEW SNOW FLURRIES ARE STILL POSSIBLE WITH THE PASSAGE OF THE
ARCTIC FRONT...WITH THE BEST CHANCE NW OF NYC. SNOW SHOWERS ARE
ALSO POSSIBLE OVER THE WARMER OCEAN AND EASTERN LI SOUND WHILE
WIND DIRECTIONS ARE STILL WESTERLY.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
850 MB TEMPS FALL TO -20C BY TUE AFTERNOON. THIS YIELDS HIGHS
REMAINING BELOW FREEZING. WIND CHILLS PROBABLY STICK IN THE SINGLE
DIGITS. EASILY THE COLDEST DAY OF THE WINTER THUS FAR DESPITE
SUNSHINE.
WINDS WILL BE THE PRIMARY ISSUE. VERY CLOSE TO WIND ADVISORY WITH
GUSTS TO 45 MPH. WOULD LIKE TO SEE HOW THE WINDS MATERIALIZE
BEHIND THE ARCTIC FRONT THIS EVENING BEFORE PULLING THE TRIGGER. IT
IS ALSO UNCLEAR WHAT THE BALANCE IS BETWEEN HAVING NO LEAVES ON
THE TREES (LESS WIND DAMAGE) AND WET GROUND FROM RECENT RAINS
(MORE DAMAGE) WILL BE. REGARDLESS...IT WILL BE RAW AND COLD.
WINDS BEGIN TO DIMINISH TUE NIGHT THROUGH WED AS THE NIGHT BUILDS
OVER THE EAST COAST...HOWEVER THE LOWEST WIND CHILLS WILL LIKELY
BE TUESDAY EVENING AS TEMPS FALL.
GENERALLY UNDERCUT MOS GUIDANCE AND CALCULATED LOWS BASED OFF
THERMAL PROFILES ACCOUNTING FOR WIND.
MUCH MORE COMFORTABLE DAY THURSDAY...WITH HIGHS REBOUNDING ABOVE
FREEZING IN NYC AND ALONG THE COAST...AND NEAR FREEZING ELSEWHERE.
WARM AIR ADVECTION PRECIP MOVES IN QUICKLY DURING THE EVENING. AT
THIS POINT...LIGHT SNOW INLAND...AND A MIX CHANGING TO RAIN FOR
NYC AND THE COAST IS POSSIBLE NEW YEARS EVE. TREND IS TOWARD A
WARMER SOLUTION...SEE LONG TERM DISCUSSION.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
COASTAL LOW DEVELOPS OFF THE DELMARVA AREA THU EVENING BEFORE
DEEPENING AND PASSING ACROSS EASTERN LONG ISLAND AND INTO THE GULF
OF MAINE ON FRI. THE LOW WILL THEN BECOME NEARLY STATIONARY THROUGH
SAT BEFORE SLOWLY DEPARTING ON SUN.
12Z ECMWF AND 12Z OPERATIONAL GFS HAVE TAKEN A MORE NW TRACK WITH
THE LOW...BRINGING WARMER AIR ACROSS MUCH OF THE COASTAL LOCATIONS.
TEMPS WILL BE COLD ENOUGH TO SUPPORT ALL SNOW ACROSS NORTHEAST
NJ...THE LOWER HUDSON VALLEY AND CT...WHILE NYC/LONG ISLAND WILL
START OFF AS SNOW...MIXING WITH RAIN AFTER MIDNIGHT. PRECIP THEN
CHANGES TO ALL RAIN BY EARLY FRI AFTERNOON ACROSS NYC/LONG
ISLAND/COASTAL CT AND SOUTHERN PORTIONS OF NORTHEAST NJ/LOWER HUDSON
VALLEY. A RAIN/SNOW MIX IS EXPECTED ACROSS THE INTERIOR.
CHANCE POPS LINGER THROUGH THE WEEKEND...GENERALLY AS SNOW SHOWERS.
WITH SEVERAL WEAK SHORTWAVES AND POSSIBLE BACK DOOR COLD FRONTS
SLIDING THROUGH THE REGION...WILL KEEP SLIGHT CHANCE POPS IN THE
FCST INTO THE START OF THE NEW WEEK.
BELOW AVG TEMPS ON TAP FOR THE LONG TERM PERIOD...GENERALLY 5-10
DEGREES BELOW NORMAL WITH HIGHS IN THE LOW-MID 30S.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
GENERALLY VFR THROUGH THE PERIOD.
SCATTERED FLURRIES/VIRGA POSSIBLE PRE-DAWN THIS MORNING WITH
ARCTIC FRONT PUSHING ACROSS THE AREA...WITH BRIEF MVFR CONDS
POSSIBLE AT KSWF.
THE ARCTIC FRONT PUSHES ACROSS THE LOCAL AREA BETWEEN 08Z AND 11Z
AND PRODUCES A SIGNIFICANT STRENGTHENING OF THE NORTHWEST FLOW.
EXPECT SUSTAINED WINDS UP TO 30 KT WITH GUSTS AS HIGH AS THE LOWER
40S ON TUESDAY WITH LOTS OF LLWS MECHANICAL TURBC REPORTS.
DIRECTION TOMORROW WILL VEER SLIGHTLY TO JUST RIGHT OF 310
MAGNETIC.
OUTLOOK 00Z TUESDAY THROUGH FRIDAY...
TUE-WED...VFR WITH STRONG NW WINDS DIMINISHING ON WEDNESDAY.
THU...VFR.
FRI-SAT...POSSIBLE SUB-VFR WITH MIXED PCPN AND INCREASING NE FLOW.
&&
.MARINE...
SOLID GALE EVENT LATE TONIGHT THROUGH TUESDAY EVENING. IT IS
POSSIBLE TO SEE A FEW GUSTS TO 50 KT...BUT NOT FREQUENT ENOUGH TO
WARRANT A STORM WARNING. SEAS WILL BUILD TO AROUND 11 FT ON THE
OCEAN...AND 8 TO 9 FT ON FAR EASTERN LONG ISLAND SOUND.
AIR/WATER TEMPS ARE RIGHT AT THE THRESHOLD FOR FREEZING
SPRAY...ASSUMING 40-45 KT WIND GUSTS. ANY ACCRETION WOULD BE IN
THE LIGHT RANGE...LESS THAN 0.7 CM/HR. NO ADVISORY PLANNED RIGHT
NOW AS WATER TEMPS ARE STILL ON THE HIGH SIDE. WILL WATCH AIR
TEMPS CLOSELY HOWEVER.
HIGH PRESSURE BUILDING IN ALLOWS CONDITIONS TO DROP TO SCA
WEDNESDAY BEFORE DIMINISHING IN THE EVENING. QUIET THROUGH THURSDAY.
STRONG SCA WINDS/WAVES WITH THE POTENTIAL FOR GALE FORCE WINDS
THROUGH THE LONG TERM PERIOD AS LOW PRES TRACKS THROUGH THE WATERS.
SEAS ON THE OCEAN START OUT AS 2-4 FT THU EVENING BEFORE QUICKLY
RAMPING UP TO 5-7 FT AFTER MIDNIGHT. SEAS THEN BUILD TO 8-12 FT ON
THE OCEAN FRI NIGHT BEFORE SLOWLY SUBSIDING TO 6-8 FT THROUGH SAT.
&&
.HYDROLOGY...
NO SIGNIFICANT PCPN IS EXPECTED THOUGH THURSDAY AFTERNOON.
&&
.TIDES/COASTAL FLOODING...
POTENTIAL FOR BLOWOUT TIDES EXISTS...WITH THE BEST CHANCE THE
TUESDAY AFTERNOON CYCLE. GUIDANCE SUGGESTS 1.5 TO 2 FT BELOW
NORMAL DUE TO WIND...AND ANOTHER HALF A FOOT DUE TO ASTRONOMICALLY
LOW TIDES.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ330-335-338-340-
345-350-353-355.
&&Hazardous weather outlook, Dec 28, 4:19 PM EST, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 419 PM EST MON DEC 28 2009 CTZ005>012-NJZ002>006-011-NYZ067>081-292300- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 419 PM EST MON DEC 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. WIND CHILLS MAY APPROACH ZERO AT TIMES IN NYC AND SURROUNDING SUBURBS LATE TONIGHT INTO TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COASTAL STORM COULD BRING A SIGNIFICANT SNOW TO AT LEAST PARTS OF THE REGION STARTING NEW YEARS EVE AND LASTING INTO SATURDAY. THE DEVELOPMENT...TRACK AND INTENSITY OF THIS POTENTIAL STORM ARE UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-292300- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 419 PM EST MON DEC 28 2009 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. GALES ARE ALSO POSSIBLE LATE IN THE WEEK DEPENDING ON THE DEVELOPMENT AND TRACK OF A POSSIBLE COASTAL STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 9:54 AM EST | Low Water Advisory | OKX | 8 hr |
Nearby
Wind Advisories in New York, 2009Wind Advisories in Connecticut, 2009Wind Advisories in New Jersey, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.